# SDR MASA200602195

- Difficulty date: August 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 3,076 hours, 2,331 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 5077 BWI - CREW REPORTED A RUBBER SMELL IN CABIN DURING BRAKE LOCKUP.  MX FOUND THE BRAKE LINE LOOSE AND TIGHTENED.
